MAUDE Adverse Event Report: LENSTEC BARBADOS INC. CLEARVIEW 3; INTRAOCULAR LENS

LENSTEC BARBADOS INC. CLEARVIEW 3; INTRAOCULAR LENS
Model Number SBL-3
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
Lenstec received an email stating "trailing haptic was torn and removed then replaced.No harm was done to the patient.
 
Additional Manufacturer Narrative
The device was destroyed at the facility, therefore will not be returned to lenstec.As additional investigation is completed a supplemental report will be issued.
 
Event or Problem Description
Lenstec received an email stating "trailing haptic was torn and removed then replaced.No harm was done to the patient.".
 
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly, and we have not received any other similar complaints from this batch.Based on the investigation, lenstec is unable to provide a specific cause as to how the haptic broke during the surgery.The lens was returned in two pieces.Both pieces consisted of half of the optic and broken haptics.The cross sections appeared smooth and straight and appeared to be cut with a sharp object.This damage was probably done to facilitate the removal of the lens from the eye, and hence we were unable to identify the area where the haptic broke to properly determine the cause.Additionally, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.

Brand Name
CLEARVIEW 3
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB  BB17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB   BB17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key22021057
Report Number9613160-2025-00017
Device Sequence Number8733985
Product Code MFK
UDI-Device Identifier00844369038317
UDI-Public00844369038317
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P200020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBL-3
Device Lot NumberSB18705
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown